On subclass of analytic univalent functions associated with negative coefficients (Q963546): Difference between revisions
From MaRDI portal
ReferenceBot (talk | contribs) Changed an Item |
Created claim: DBLP publication ID (P1635): journals/ijmmsc/Al-AbbadiD10, #quickstatements; #temporary_batch_1731508824982 |
||
Property / DBLP publication ID | |||
Property / DBLP publication ID: journals/ijmmsc/Al-AbbadiD10 / rank | |||
Normal rank |
Latest revision as of 15:52, 13 November 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | On subclass of analytic univalent functions associated with negative coefficients |
scientific article |
Statements
On subclass of analytic univalent functions associated with negative coefficients (English)
0 references
20 April 2010
0 references
Summary: \textit{M. H. Al-Abbadi} and \textit{M. Darus} [Acta Universitatis Apulensis, No. 20, 265--280 (2009)] recently introduced a new generalized derivative operator \(\mu^{n,m}_{\lambda_1\lambda_2}\), which generalizes many well-known operators studied earlier by many different authors. In the present paper, we investigate a new subclass of analytic functions in the open unit disk \(U=\{z\in\mathbb C\,:\, | z|<1\}\), which is defined by this new generalized derivative operator. Some results on coefficient inequalities, growth and distortion theorems, closure theorems, and extreme points of analytic functions belonging to the subclass are obtained.
0 references
starlike function
0 references
convex function
0 references